default-icon

Dizziness from 4 weeks

I am having dizziness from 4 weeks ENT dr gave STABLANZ PV and VERTIGON tablets. If I am using those tablets I feel better. If I am stopping those tablets I feel again dizziness and spinning of head. PL let me know if this is vertigo only or anything else?
What should I do to get rid of this dizziness?whomelsetoconsult
views-icons 241 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Dizziness from 4 weeks

doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hi, it is due to BPPV.
Benign paroxysmal positional vertigo (BPPV) is one of the most common causes of vertigo — the sudden sensation that you're spinning or that the inside of your head is spinning.

Benign paroxysmal positional vertigo causes brief episodes of mild to intense dizziness. Benign paroxysmal positional vertigo is usually triggered by specific changes in the position of your head. This might occur when you tip your head up or down, when you lie down, or when you turn over or sit up in bed.

If you experience dizziness associated with benign paroxysmal positional vertigo (BPPV), consider these tips:

Be aware of the possibility of losing your balance, which can lead to falling and serious injury.Sit down immediately when you feel dizzy.Use good lighting if you get up at night.Walk with a cane for stability if you're at risk of falling.Work closely with your doctor to manage your symptoms effectively.

BPPV may recur even after successful therapy. Fortunately, although there's no cure, the condition can be managed with physical therapy and home treatments.

Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO